# SDR CA011107001

- Difficulty date: October 4, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 16,214 hours
- Engine: Allsn 250C30S
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5003450
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL SUBASSEMBLY FOUND CRAKED WHILE INVESTIGATING SLOW LEAK.
